# SDR 98ZZZX4782

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22BD
- Make and model: Piper PA-42
- Aircraft serial: 428001055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 706033
- Condition: Cracked
- Location: Engine Bay
- Part time: 6,907 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A ROUTINE INSPECTION, A 2 INCH CRACK WAS FOUND ON THE RT ENGINE FIREWALL COMING OUT FROM UNDER OUTBOARD LOWER MOUNT FLANGE.  THE MOUNT BOLT APPEARED TO BE TORQUED CORRECTLY.  WHILE DOING REPAIR TO FIREWALL, FOUND A CRACK IN ANGLE ON AFT SIDE OF FIREWALL.  70606-3 WAS INK-STAMPED ON THE ANGLE.
